# SDR UPS07450276

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B030061
- Condition: Corroded
- Location: Bs 2300-2320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D STA2300-2320 LBL34 FLOOR SUPPORT FOUND SEVERAL CORROSION.  CORROSION BLEND OUT 0.023" BY 1" BY 4" EXCEED SRM LIMIT.  M/D BS 2300-2320 LBL34 FLOOR SUPPORT REPLACED AND INSTALED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
